Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 3, Issue 6, Part A (2017)

On rgwα -Closed and rgwα -Open maps in topological spaces

Author(s)
RS Wali and Vijayalaxmi R Patil
Abstract
The aim of this paper is to introduce new type of closed maps rgw⍺-closed maps and rgw⍺-open maps, rgw⍺*-closed maps and rgw⍺*-open maps. We also obtain some properties of rgw⍺-closed maps and rgw⍺-open maps.
Pages: 31-38  |  591 Views  23 Downloads
How to cite this article:
RS Wali, Vijayalaxmi R Patil. On rgwα -Closed and rgwα -Open maps in topological spaces. Int J Appl Res 2017;3(6):31-38.
Call for book chapter
International Journal of Applied Research